MathSciNet Relay Station
MathSciNet bibliographic data
MR1041014 (91d:15054) 15A60 (47A12 47C99)
Li, Chi-Kwong; Tsing, Nam-Kiu Matrices with circular symmetry on their unitary orbits and $C$-numerical ranges. Proc. Amer. Math. Soc. 111 (1991), no. 1, 19–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement